# SDR YRJR201707180001

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: General aviation
- Aircraft: N900KL
- Make and model: Amd FALCON900B
- Aircraft serial: 112
- Aircraft time: 7,182 hours, 4,492 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 5T40040C60
- Part serial: LOT532
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, A FIRE WARNING ON THE NR 1 ENGINE ILLUMINATED.  AIRCRAFT RETURNED TO AIRPORT. EXAMINATION REVEALED TWO HIGH PRESSURE BLEED AIR CLAMPS HAD FAILED. THIS ALLOWED BLEED AIR TO SET OFF THE FIRE WARNING.
